Alert archive / Illinois / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 37, NWS Lincoln, IL

May 24, 2019Knox County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 24, 2019, 8:08 PM CDT for Knox County, Illinois. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2019, 8:08 PM CDT (01:08 UTC)
Expired
May 24, 2019, 9:00 PM CDT
In force
52 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Knox County, IL

The radar

The Quad Cities radar (KDVN), 73 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 8:15 PM CDTHAIL 0.88East Galesburg, ILRELAYED BY DAVENPORT NWS OFFICE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 6:23 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.1 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2019-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2019-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

331 
WUUS53 KILX 250108
SVRILX
ILC095-250215-
/O.NEW.KILX.SV.W.0037.190525T0108Z-190525T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
808 PM CDT Fri May 24 2019

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Knox County in west central Illinois...

* Until 915 PM CDT.

* At 807 PM CDT, a severe thunderstorm was located near Galesburg,
  moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Galesburg, Abingdon, Knoxville, Wataga, Oneida, Williamsfield,
  Altona, Victoria, Gilson, East Galesburg, Henderson, Dahinda,
  Delong, Snake Den Hollow and Galesburg Airport.

This includes Interstate 74 between mile markers 38 and 62.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT for west central
Illinois.

A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4115 8999 4090 8999 4078 9044 4105 9044
      4115 9025
TIME...MOT...LOC 0107Z 229DEG 32KT 4091 9039 

HAIL...1.00IN
WIND...60MPH
 
$$

Goetsch
3 follow-up statements
670 
WWUS53 KILX 250123
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
823 PM CDT Fri May 24 2019

ILC095-250215-
/O.CON.KILX.SV.W.0037.000000T0000Z-190525T0215Z/
Knox-
823 PM CDT Fri May 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHERN KNOX COUNTY...

At 822 PM CDT, a severe thunderstorm was located over Wataga, or 7
miles northeast of Galesburg, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Galesburg, Knoxville, Wataga, Oneida, Williamsfield, Altona,
Victoria, East Galesburg, Henderson, Snake Den Hollow, Galesburg
Airport and Dahinda.

This includes Interstate 74 between mile markers 38 and 60.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT for west central
Illinois.

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4115 8999 4090 8999 4086 9044 4105 9044
      4115 9025
TIME...MOT...LOC 0122Z 229DEG 32KT 4100 9025 

HAIL...1.00IN
WIND...60MPH
 
$$

Goetsch
803 
WWUS53 KILX 250139
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
839 PM CDT Fri May 24 2019

ILC095-250215-
/O.CON.KILX.SV.W.0037.000000T0000Z-190525T0215Z/
Knox-
839 PM CDT Fri May 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHERN KNOX COUNTY...

At 836 PM CDT, severe thunderstorms were located along a line
extending from near Galesburg to near West Jersey, moving northeast
at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated. At 815 PM CDT, broadcast media reported 
         nickel size hail in East Galesburg.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Galesburg, Wataga, Oneida, Altona, Victoria, East Galesburg,
Henderson, Snake Den Hollow and Galesburg Airport.

This includes Interstate 74 between mile markers 38 and 47.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT for west central
Illinois.

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4115 8999 4098 8999 4094 9044 4105 9044
      4115 9025
TIME...MOT...LOC 0136Z 236DEG 29KT 4103 9039 4104 9000 

HAIL...1.00IN
WIND...60MPH
 
$$

Goetsch
413 
WWUS53 KILX 250200
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
900 PM CDT Fri May 24 2019

ILC095-250210-
/O.CAN.KILX.SV.W.0037.000000T0000Z-190525T0215Z/
Knox-
900 PM CDT Fri May 24 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN KNOX COUNTY IS
CANCELLED...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning has
been cancelled.

A Tornado Watch remains in effect until midnight CDT for west central
Illinois.

LAT...LON 4115 8999 4098 8999 4094 9044 4105 9044
      4115 9025
TIME...MOT...LOC 0159Z 229DEG 32KT 4117 9018 4117 8979 

$$

Goetsch

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 3:49 PM CDT, 4 hours 19 minutes earlier.

Area forecast discussion, May 24, 3:49 PM CDT, 4 hours 19 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
349 PM CDT Fri May 24 2019

.SHORT TERM...(This evening through Saturday)
ISSUED AT 349 PM CDT Fri May 24 2019

20z/3pm surface analysis shows a warm front from near Moline E/SE
to just north of Lafayette, Indiana. One supercell thunderstorm
persists just south of the boundary across McLean County...with
little or no activity elsewhere around central and southeast
Illinois. Short-term models have struggled to adjust to the
convective mode today, so forecast confidence in the near term
remains low. The airmass within the warm sector has become highly
unstable and moderately sheared...with SBCAPEs of 3000-3500J/kg
and 0-6km bulk shear values of 40-50kt. Think scattered convection
will re-develop along the residual outflow boundary by early
evening. Based on general model consensus, most of the storms will
be confined to locations along/northwest of a Jacksonville to
Champaign line through the evening. As nocturnal 850mb jet
strengthens to 40-45kt, areal coverage of convection will increase
across the Illinois River Valley after midnight. Have therefore
increased PoPs to likely west of the I-55 corridor overnight into
Saturday morning. After the initial round of convection early in
the day, scattered storms will re-develop further south into the
KILX CWA by Saturday afternoon/evening.

&&

.LONG TERM...(Saturday night through Friday)
ISSUED AT 349 PM CDT Fri May 24 2019

The warm/unsettled pattern will continue through the middle of
next week...with periodic thunderstorm chances through Wednesday.
After that, a significant short-wave trough will flatten the
prevailing southeast CONUS upper ridge and push the persistent
frontal boundary well south of Illinois by Thursday/Friday.

While severe weather will be possible through the entire period,
it is still too early to pinpoint exact timing/threats. Confidence
is higher concerning the potential for locally heavy rainfall,
with current indications focusing the highest amounts of 2-3
inches along/northwest of the Illinois River by the time the rain
finally ends on Wednesday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1250 PM CDT Fri May 24 2019

A line of convection has developed across west-central Illinois
early this afternoon and is expected to track E/NE across the area
over the next couple of hours. Based on radar trends, it appears
the thunderstorms will remain north of the I-72 terminals. Have
included a TEMPO group for thunder at KPIA between 18z and 20z,
but have only mentioned VCTS at KBMI until radar trends become
better defined. Once this initial area of convection departs,
widely scattered cells may re-develop late this afternoon into the
early evening. After that, areal coverage may increase later
tonight into Saturday morning as low-level jet energy strengthens.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Barnes
LONG TERM...Barnes
AVIATION...Barnes
Hazardous weather outlook, May 24, 3:19 PM CDT, 4 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
319 PM CDT Fri May 24 2019

ILZ027>031-037-038-251200-
Knox-Marshall-McLean-Peoria-Stark-Tazewell-Woodford-
319 PM CDT Fri May 24 2019

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

There is a slight risk of severe thunderstorms across the area
through early evening. The main risks are damaging winds and
large hail, with isolated tornadoes also possible.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

There will be additional periodic chances for thunderstorms
through Wednesday. The best chances of any severe weather during
this time frame will be on Saturday afternoon and evening and
again on Tuesday afternoon and evening. However, the repeated
storms will increase the risk of flooding.

Moderate flooding will continue along the Illinois River through
the upcoming week. However, flooding along the Spoon River should
subside on Tuesday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed through early evening.

ILZ036-040-041-047-049-050-251200-
Cass-Fulton-Mason-Morgan-Schuyler-Scott-
319 PM CDT Fri May 24 2019

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Isolated to scattered thunderstorms will occur into mid evening
and have the capability of being strong to severe. This is most
likely along and north of I-72 where damaging winds, large hail
and isolated tornadoes are possible.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

Major flooding will continue along much of the Illinois River
through the upcoming week.

There will be additional periodic chances for thunderstorms
through Wednesday with moderate to heavy rains possible at times.
The best chances of any severe weather during this time frame
will be late Saturday afternoon and Saturday evening and again
Tuesday afternoon and evening. However, the repeated storms will
increase the risk of flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed through early evening north of
I-72.

ILZ042>046-048-051>057-061-251200-
Champaign-Christian-Coles-De Witt-Douglas-Edgar-Logan-Macon-
Menard-Moultrie-Piatt-Sangamon-Shelby-Vermilion-
319 PM CDT Fri May 24 2019

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...TONIGHT...

A few strong to possibly severe storms are possible this
afternoon and evening, mainly north of I-72. The main severe
weather threat through early evening will be damaging winds and
large hail, with isolated tornadoes a risk north of I-72.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

There will be periodic chances for thunderstorms through Sunday
night, then again Tuesday night into Wednesday. The best chances
of any severe weather during this time frame will be late Saturday
afternoon into Saturday night and again Tuesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed through early evening north of
I-72.

ILZ062-063-066>068-071>073-251200-
Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland-
319 PM CDT Fri May 24 2019

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...TONIGHT...

Minor flooding will continue along the Wabash River, and portions
of the Little Wabash and Embarras Rivers. Otherwise, no hazardous
weather is expected at this time.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

There will be periodic chances for thunderstorms Saturday into
Monday, then again overnight Tuesday night into Thursday morning.
Some of the storms may be strong.

Minor flooding will continue along the Wabash and Little Wabash
Rivers into the middle of the new week. However, flooding on the
lower Embarras River should subside on Sunday afternoon and
subside on the Little Wabash river overnight Tuesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

07

In the hours before

Local storm report, May 24, 3:22 PM CDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
322 PM CDT FRI MAY 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     2 NW GREEN VALLEY       40.43N 89.67W
05/24/2019                   TAZEWELL           IL   EMERGENCY MNGR

            POWER LINES AND POWER POLES DOWN

&&

JRP
Local storm report, May 24, 3:26 PM CDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
326 PM CDT FRI MAY 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             STANFORD                40.43N 89.22W
05/24/2019  M0.50 INCH       MCLEAN             IL   EMERGENCY MNGR

&&

GOETSCH
Local storm report, May 24, 3:31 PM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
331 PM CDT FRI MAY 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             N NORMAL                40.52N 89.00W
05/24/2019  M0.25 INCH       MCLEAN             IL   AMATEUR RADIO

            MILE POST 165 ON INTERSTATE 55

&&

JRP
Local storm report, May 24, 4:30 PM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
430 PM CDT FRI MAY 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 PM     TSTM WND DMG     IPAVA                   40.35N 90.32W
05/24/2019                   FULTON             IL   TRAINED SPOTTER

            1-2 FOOT DIAMETER TREES BLOWN DOWN IN TOWN..INCLUDING ONE
            BLOCKING THE ROAD ON THE WEST SIDE OF TOWN.

0110 PM     TORNADO          5 W LEWISTOWN           40.40N 90.25W
05/24/2019                   FULTON             IL   EMERGENCY MNGR

            SPOTTER REPORTED SEEING DEBRIS IN THE AIR, OFF COUNTY
            ROAD 14. RELAYED FROM COUNTY EMERGENCY MANAGER.

0128 PM     HAIL             LEWISTOWN               40.40N 90.16W
05/24/2019  M1.00 INCH       FULTON             IL   EMERGENCY MNGR

0137 PM     TSTM WND GST     1 WSW HAVANA            40.29N 90.07W
05/24/2019  M50.00 MPH       FULTON             IL   TRAINED SPOTTER

            MEASURED WIND SPEED OF 50 MPH

0149 PM     HAIL             ST. DAVID               40.49N 90.05W
05/24/2019  M1.00 INCH       FULTON             IL   EMERGENCY MNGR

0201 PM     FUNNEL CLOUD     1 NE UNION              40.41N 89.79W
05/24/2019                   MASON              IL   TRAINED SPOTTER

0220 PM     TSTM WND DMG     2 NW GREEN VALLEY       40.43N 89.67W
05/24/2019                   TAZEWELL           IL   EMERGENCY MNGR

            POWER LINES AND POWER POLES DOWN

0233 PM     HAIL             HOPEDALE                40.42N 89.42W
05/24/2019  M1.00 INCH       TAZEWELL           IL   EMERGENCY MNGR

0235 PM     HAIL             MACKINAW                40.53N 89.36W
05/24/2019  M1.00 INCH       TAZEWELL           IL   EMERGENCY MNGR

0239 PM     TSTM WND GST     2 SW HOPEDALE           40.40N 89.44W
05/24/2019  M60.00 MPH       TAZEWELL           IL   BROADCAST MEDIA

0244 PM     HAIL             HOPEDALE                40.42N 89.42W
05/24/2019  M0.75 INCH       TAZEWELL           IL   EMERGENCY MNGR

0244 PM     HAIL             2 E HOPEDALE            40.42N 89.38W
05/24/2019  M1.75 INCH       TAZEWELL           IL   BROADCAST MEDIA

0245 PM     HAIL             2 W HOPEDALE            40.42N 89.45W
05/24/2019  M1.00 INCH       TAZEWELL           IL   TRAINED SPOTTER

0246 PM     HAIL             MINIER                  40.43N 89.31W
05/24/2019  M1.00 INCH       TAZEWELL           IL   TRAINED SPOTTER

            CORNER OF MACHINAW AND SHILO ROAD. 2050E AND 1900N.

0310 PM     HAIL             STANFORD                40.43N 89.22W
05/24/2019  M0.50 INCH       MCLEAN             IL   EMERGENCY MNGR

0320 PM     HAIL             N NORMAL                40.52N 89.00W
05/24/2019  M0.25 INCH       MCLEAN             IL   AMATEUR RADIO

            MILE POST 165 ON INTERSTATE 55

&&

GOETSCH
Special weather statement, May 24, 6:18 PM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Lincoln IL
618 PM CDT Fri May 24 2019

ILZ027-036-250000-
Knox-Fulton-
618 PM CDT Fri May 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FULTON AND SOUTHERN
KNOX COUNTIES UNTIL 700 PM CDT...

At 617 PM CDT, Doppler radar was tracking a strong thunderstorm near
New Philadelphia, or 14 miles northwest of Lewistown, moving
northeast at 25 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Abingdon, Farmington, Avon, Yates City, Fairview, London Mills,
Maquon, Smithfield, Norris, St. Augustine, Marietta, Ellisville,
Fiatt, Delong and Middle Grove.

This includes Interstate 74 near mile marker 67.

LAT...LON 4083 9044 4086 8999 4063 8999 4043 9040
      4048 9045
TIME...MOT...LOC 2317Z 227DEG 20KT 4053 9038

Goetsch
Special weather statement, May 24, 7:40 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Lincoln IL
740 PM CDT Fri May 24 2019

ILZ027-250145-
Knox-
740 PM CDT Fri May 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR KNOX COUNTY UNTIL 845 PM CDT...

At 739 PM CDT, Doppler radar was tracking a strong thunderstorm over
Abingdon, or 9 miles south of Galesburg, moving northeast at 30 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Galesburg, Abingdon, Knoxville, Wataga, Oneida, Yates City,
Williamsfield, Altona, Victoria, Maquon, Gilson, East Galesburg, St.
Augustine, Dahinda, Delong and Snake Den Hollow.

This includes Interstate 74 between mile markers 45 and 67.

A Tornado Watch remains in effect until midnight CDT for west central
Illinois.

LAT...LON 4115 8999 4075 9000 4072 9029 4072 9044
      4092 9044 4115 9011
TIME...MOT...LOC 0039Z 232DEG 25KT 4082 9038

Goetsch

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:40 PM CDTSpecial Weather StatementILXKnox65 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.